MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION CPAP PRO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION CPAP PRO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number CAX400H12
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 03/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam.The patient alleged visualization of particles in the tubing/chamber.Patient also alleged difficulty breathing/shortness of breath.There is no allegation of serious or permanent harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
The device was returned to a third-party service center for investigation.The customer's complaint was not confirmed.During the evaluation of the device, the third-party service center visually inspected the device.There was no evidence of foam degradation.At this time, no further investigation can be performed.If any additional information is received, a follow-up report will be filed.The manufacturer has updated section h6 in this report.

Brand Name
DREAMSTATION CPAP PRO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15206
7243512041
MDR Report Key13951691
Report Number2518422-2022-12153
Device Sequence Number14583717
Product Code BZD
UDI-Device Identifier00606959026568
UDI-Public00606959026568
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCAX400H12
Device Catalogue NumberCAX400H12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date03/30/2022
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown